A goodness-of-fit test for the inverse Gaussian distribution using its independence characterization

Mudholkar, Govind S., Natarajan, Rajeshwari, Chaubey, Yogendra P. . Sankhyā, Series B 2001. 63 (3) :362-374

Locate this article in:

Bibtex

@article{CIS-175504,
  Author = {Mudholkar, Govind S. and Natarajan, Rajeshwari and Chaubey, Yogendra P.},
  Title = {A goodness-of-fit test for the inverse Gaussian distribution using its independence characterization},
  Journal = {Sankhyā, Series B},
  Volume = {63},
  Number = {3},
  Year = {2001},
  Pages = {362--374},
  Keywords = {Asymptotic distribution, Monte Carlo studies, nonasymptotic approximation for distribution theory, parametric inference--hypothesis testing}
}

Similar articles